Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Extreme fatigue before, after or on the day of af, excessive sleep. Cause?

exstreme fatigue i normally get this the day of af, during, or a day prior. im not late but i have noticed that even sleeping more 8 hours im still tired have now recently with in the last two days taking a nap before bed time. so my question is do i suffer from extreme fatigue, and if so what might be a cause for this?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You are doing well. You must be sure that you are definitely suffering from extreme fatigue symptoms. Normal tiredness after some days work and sleepiness for three four days are very much normal for a healthy person. People do suffer from physical and mental fatigue. People don't care these things. To confirm, you might be needing a thorough check up. Consult a general physician for further advice.
Good luck.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor